Web of Science: 2 cites, Google Scholar: cites
Extension et division dans les variétés à croisements normaux
Maati, Abderrabi
Mazzilli, Emmanuel

Data: 2001
Resum: Let D be a bounded strictly pseudoconvex domain with smooth boundary and f = (f1, . . . , fp) (fi [member of] Hol(¯ D)) a complete intersection with normal crossing. In this paper we study an extension problem in L[infinity]-norm for holomorphic functions defined on f-1(0) [intersection] D and a decomposition formula [formula] for holomorphic functions g [member of] I(f1,. . . ,fp)(D) in Lipschitz spaces. We stress that for the two problems the classical theorem cannot be applied because f-1(0) has singularities on the boundary [delta]D. This work is the first step to understand this type of problem in the general singular case.
Drets: Tots els drets reservats.
Llengua: Francès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 343-369, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38020
DOI: 10.5565/PUBLMAT_45201_03

27 p, 250.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir